Too much progesterone?

by Elaine
(New Springfield, OH)

Over the past few months, I have worked up to using approx. 360mg divided daily (no breaks)of Natpro to help my symptoms. I am now having very light periods (3 days) and my ear itching/flaking is better. However, this period/month I had no blood, but I had all the symptoms of a bad period: cramping, lower backache, meanness, boobs hurt. I've lowered my dose slightly, but I still don't feel like my period is over. Is it bad not to bleed during a period? Could it be possible that I am pregnant or just using too much natural progesterone for too long?

Comments for Too much progesterone?

Click here to add your own comments

Mar 10, 2012
Too much progesterone?
by: Wray

Hi Elaine I'm delighted the periods are now light, as you had said how heavy they were. And the itching better too, although in August last year you said these symptoms had improved. You were then using a combo Natpro and Prometrium of 250mg/day, but now I see you've had to increase it. Did the symptoms come back? It's not bad to have no bleeding, many contraceptives stop our periods. But if you feel you need to please stop the progesterone, this should cause you to bleed a day or two later. Have you tried rubbing the cream wherever you have pain? Pregnancy is a possibility if you are not using any contraceptive. But a home test kit is very unreliable, it's best done at a lab. We have many women using more than 360mg/day who feel they need it. And have you had any more stress recently, this drops levels and symptoms come back. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...